# SDR SWIA201229477

- Difficulty date: February 4, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 42,899 hours, 35,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN AT ROW 8 ARE OUT.  (FLT 4666)  RELAMPED EMERGENCY LIGHTS.
